RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2009, Volume 9, Number 1-2, Pages 84–93 (Mi dvmg21)  

Condenser capacity and symmetrization in the extremal decomposition problems

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: Capacity approach and Steiner symmetrization are applied to the solution of two extremal decomposition problems on the Riemann sphere. First, the inequality between generalized reduced moduli with respect to the inner points and the reduced moduli of the strips and half–strips are established. The second problem comes under the heading of extremal decompositions with the free poles on the concentric circles. The results obtained are complementary to some classical and recent theorems in various ways.

Key words: Key words: capacity of condenser, reduced modulus, Steiner symmetrization, Green's function, Robin function, extremal decomposition.

Full text: PDF file (230 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.54
MSC: Primary 31A15; Secondary 30C85
Received: 15.05.2009

Citation: V. N. Dubinin, “Condenser capacity and symmetrization in the extremal decomposition problems”, Dal'nevost. Mat. Zh., 9:1-2 (2009), 84–93

Citation in format AMSBIB
\Bibitem{Dub09}
\by V.~N.~Dubinin
\paper Condenser capacity and symmetrization in the extremal decomposition problems
\jour Dal'nevost. Mat. Zh.
\yr 2009
\vol 9
\issue 1-2
\pages 84--93
\mathnet{http://mi.mathnet.ru/dvmg21}
\elib{http://elibrary.ru/item.asp?id=15484812}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg21
  • http://mi.mathnet.ru/eng/dvmg/v9/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:167
    Full text:80
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019